×

Found 101,390 Documents (Results 1–100)

100
MathJax

Generalized Popoviciu expansions for Bernstein polynomials of a rational module. (English. Russian original) Zbl 07566748

J. Math. Sci., New York 263, No. 4, 532-578 (2022); translation from Itogi Nauki Tekh., Ser. Sovrem. Mat. Prilozh., Temat. Obz. 170, 71-117 (2019).
PDF BibTeX XML Cite
Full Text: DOI

On distributions that are almost periodic at infinity. (English. Russian original) Zbl 07566746

J. Math. Sci., New York 263, No. 4, 511-521 (2022); translation from Itogi Nauki Tekh., Ser. Sovrem. Mat. Prilozh., Temat. Obz. 170, 51-61 (2019).
MSC:  33E30 43A60
PDF BibTeX XML Cite
Full Text: DOI

On sharp Sobolev-type inequalities for multidimensional Cauchy measures. (English) Zbl 07565320

Milman, Mario (ed.) et al., Geometric potential analysis. Selected papers based on the presentations at the special session, virtual, July 15–16 and 19, 2021. Berlin: De Gruyter. Adv. Anal. Geom. 6, 135-152 (2022).
MSC:  60Exx 60Fxx
PDF BibTeX XML Cite
Full Text: DOI

Filter Results by …

Database

all top 5

Author

all top 5

Serial

all top 3

Biographic Reference